MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; Implantable Cardioverter Defibrillator
Model Number D020
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this device recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis confirmed low voltage fault.The device hardware was not detecting the loss of battery energy and with this the battery status indicators were not reflecting the depletion and is inaccurate.The device is malfunctioning, and device replacement is recommended.To date, this device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this device recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis confirmed low voltage fault.The device hardware was not detecting the loss of battery energy and with this the battery status indicators were not reflecting the depletion and is inaccurate.The device is malfunctioning, and device replacement is recommended.To date, this device remains in service.No adverse patient effects were reported.Additional information is received indicating that this device was explanted.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Revision to the initial mdr in block d6b explant date.This supplemental report was created to capture correction.

Brand Name
DYNAGEN MINI ICD VR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key21965808
Report Number2124215-2025-28876
Device Sequence Number15484638
Product Code LWS
UDI-Device Identifier00802526533860
UDI-Public(01)00802526533860(17)210729
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/29/2021
Device Model NumberD020
Device Catalogue NumberD020
Device Lot Number222673
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer01/26/2026
02/26/2026
09/14/2026
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date02/13/2026
03/12/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale